Loading...
Loading...

Go to the content (press return)

The parameterization method for invariant manifolds III: overview and applications

Author
De La Llave, R.; Cabre, X.; Fontich Julia, Ernest
Type of activity
Journal article
Journal
Journal of differential equations
Date of publication
2005-11
Volume
218
Number
2
First page
444
Last page
515
URL
http://www.elsevier.com/locate/issn/0022-0396 / http://www.sciencedirect.com/science/journal/00220396 Open in new window
Group of research
EDP - Partial Differential Equations and Applications
EGSA - Differential Equations, Geometry, Control and Dynamical Systems, and Applications

Participants

  • de la Llave Canosa, Rafael  (author)
  • Cabre Vilagut, Xavier  (author)
  • Fontich Julia, Ernest  (author)